# SDR GTIA050235

- Difficulty date: August 18, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DTW - ABORTED TAKEOFF, LEFT ENGINE EPR STUCK AT 1.71 DURING TAKEOFF, CAPTAIN CALLED FOR SET FLEX POWER, F/O PUSHED THROTTLES UP EPR STAYED AT 1.71, N2 FLASHING AT 010 OR 001 ABORTED TAKEOFF AT 70 KNOTS, AIRCRAFT TAIL SWAP WITH N811NK.  REMOVED AND REPLACED ENGINE DISPLAY PANEL, OPS CHECK GOOD.  (M)
